RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 167, Number 2, Pages 163–170 (Mi tmf6631)  

This article is cited in 3 scientific papers (total in 3 papers)

Solutions of $p$-adic string equations

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: We review several purely mathematical results concerning boundary value problems for nonlinear pseudodifferential equations for $p$-adic closed and open strings in the tree approximation in the case $d=1$. For the solutions of these problems, we present formulas establishing the relations between the numbers of their zeros, the multiplicities of the zeros, and the numbers indicating how many times the solutions change sign.

Keywords: $p$-adic string

DOI: https://doi.org/10.4213/tmf6631

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 167:2, 539–546

Bibliographic databases:

Document Type: Article
UDC: 2
Received: 13.10.2010

Citation: V. S. Vladimirov, “Solutions of $p$-adic string equations”, TMF, 167:2 (2011), 163–170; Theoret. and Math. Phys., 167:2 (2011), 539–546

Citation in format AMSBIB
\Bibitem{Vla11}
\by V.~S.~Vladimirov
\paper Solutions of $p$-adic string equations
\jour TMF
\yr 2011
\vol 167
\issue 2
\pages 163--170
\mathnet{http://mi.mathnet.ru/tmf6631}
\crossref{https://doi.org/10.4213/tmf6631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3166362}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...167..539V}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 167
\issue 2
\pages 539--546
\crossref{https://doi.org/10.1007/s11232-011-0040-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291480900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958221157}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6631
  • https://doi.org/10.4213/tmf6631
  • http://mi.mathnet.ru/eng/tmf/v167/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Nonexistence of solutions of the $p$-adic strings”, Theoret. and Math. Phys., 174:2 (2013), 178–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. V. Volovich, V. Zh. Sakbaev, “Universal boundary value problem for equations of mathematical physics”, Proc. Steklov Inst. Math., 285 (2014), 56–80  mathnet  crossref  crossref  isi
    3. Kh. A. Khachatryan, “O razreshimosti nekotorykh klassov nelineinykh integralnykh uravnenii v teorii $p$-adicheskoi struny”, Izv. RAN. Ser. matem., 82:2 (2018), 173–194  mathnet  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:454
    Full text:71
    References:40
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018